# SDR R61A201412291264

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 20,322 hours, 16,041 cycles
- Engine: Ge CF348E5
- Engine time: 18,350 hours, 14,406 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ABOUT 1000 FT, CREW REPORTED A LOUD NOISE COMING FROM THE NR 2 ENGINE.  RECEIVED A NR 2 ENGINE CONTROL FAULT MESSAGE, RAN QRH AND PLACED THE NR 2 ENGINE IN IDLE, AT THAT POINT NOISE SUBSIDED.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.
